Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 4, NWS Charleston, SC

March 16, 2022Jenkins County, Screven County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Mar 16, 2022, 6:23 PM EDT for Jenkins County, Screven County, Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 16, 2022, 6:23 PM EDT (22:23 UTC)
Expired
Mar 16, 2022, 7:15 PM EDT
In force
52 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Jenkins County, GA, Screven County, GA

The radar

The Charleston,SC radar (KCLX), 82 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 16, 6:26 PM EDTHAIL 14 Ne Millen, GAJENKINS COUNTY WARNING POINT REPORTED QUARTER SIZE HAIL JUST NORTH OF MILLEN, GA. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

024 
WUUS52 KCHS 162223
SVRCHS
GAC165-251-162315-
/O.NEW.KCHS.SV.W.0004.220316T2223Z-220316T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
623 PM EDT Wed Mar 16 2022

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Screven County in southeastern Georgia...
  Jenkins County in southeastern Georgia...

* Until 715 PM EDT.

* At 622 PM EDT, a severe thunderstorm was located near Millen,
  moving northeast at 15 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible.

* Locations impacted include:
  Millen, Perkins and Scarboro. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.

&&

LAT...LON 3292 8200 3292 8195 3295 8186 3294 8183
      3295 8182 3291 8176 3295 8171 3294 8169
      3270 8186 3281 8208
TIME...MOT...LOC 2222Z 228DEG 14KT 3284 8188 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Adam
2 follow-up statements
646 
WWUS52 KCHS 162235
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
635 PM EDT Wed Mar 16 2022

GAC165-251-162315-
/O.CON.KCHS.SV.W.0004.000000T0000Z-220316T2315Z/
Screven GA-Jenkins GA-
635 PM EDT Wed Mar 16 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR PORTIONS OF SCREVEN AND JENKINS COUNTIES...

At 634 PM EDT, a severe thunderstorm was located 7 miles east of
Perkins, moving northeast at 15 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible.

Locations impacted include: 
Millen, Perkins and Scarboro. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.

&&

LAT...LON 3292 8200 3292 8195 3295 8186 3294 8183
      3295 8182 3291 8176 3295 8171 3294 8169
      3270 8186 3281 8208
TIME...MOT...LOC 2234Z 228DEG 14KT 3287 8184 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Adam
975 
WWUS52 KCHS 162251
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
651 PM EDT Wed Mar 16 2022

GAC165-251-162315-
/O.CON.KCHS.SV.W.0004.000000T0000Z-220316T2315Z/
Screven GA-Jenkins GA-
651 PM EDT Wed Mar 16 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR PORTIONS OF SCREVEN AND JENKINS COUNTIES...

At 650 PM EDT, a severe thunderstorm was located near Sardis, moving
northeast at 15 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible.

Locations impacted include: 
Perkins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.

&&

LAT...LON 3292 8195 3295 8186 3294 8183 3295 8182
      3291 8176 3295 8171 3294 8169 3282 8177
      3289 8202 3292 8200
TIME...MOT...LOC 2250Z 228DEG 14KT 3291 8178 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Adam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 4:12 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Mar 16, 4:12 PM EDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
412 PM EDT Wed Mar 16 2022

.SYNOPSIS...
A storm system will impact the area through tonight. Another
cold front will move through late in the week with high
pressure then returning through early next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Through Sunset: A warm front lifting north through our area will
continue to generate showers and thunderstorms. A few of these
storms were severe earlier, tapping into decent instability and
shear. Ahead of the warm front MLCAPEs could remain above 1,000
J/kg with effective bulk shear 40-45 kt. While the overall severe
risk drops with each passing hour, a marginally severe storm
with large hail cannot be ruled out.

Tonight: A mid-level low centered over northern GA late this
evening will pass to our north, becoming located over NC by
daybreak Thursday. At the surface, the warm front will be north
of our area, while weak low pressure is forecasted to follow
the track of the mid-level low. The synoptic models and the CAMs
have the bulk of showers to our north by late evening. Though,
there could be another area of showers following the low,
bringing our northernmost and inland counties some showers and
maybe a rumble of thunder until about midnight. These showers
should quickly end from south to north after midnight as drier
air moves in from the south. Given all of the rainfall and light
to calm winds, models are hinting at the development of fog late
tonight, especially. We're still not sure what the coverage or
visibility reductions will be, so we only added patchy fog into
the forecast for this time period. This will need to be
reevaluated in the upcoming hours. Low temperatures will
generally be in the 50s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
Pattern Synopsis/Forecast: Weakening closed low will be advancing up
and out of the Carolinas Thursday morning followed by lower
amplitude short-wave ridging and surface high pressure building
across the region through the balance of the day. Meanwhile, the
next in the recent series of Pacific short-waves will advance out of
the SW CONUS today, amplify through the central Plains and progress
into the Ohio Valley region for Friday into Saturday. This will
drive the development of a respectable surface low across the
central Plains that will primarily impact the central Plains into
the Ohio Valley/lower Great Lakes region late this week and heading
into the weekend. But this system will drive another surface
boundary through our area early Saturday.

Details: Any remaining precip will be out of the forecast area by
early Thursday morning. Low amplitude short-wave ridging, surface
high pressure and some drier air will build into the region through
the balance of the day. Some lingering lower cloud cover/fog may be
around early on, that may translate into sct-bkn cu as we get into
the daytime heating cycle. But the overall trend will increasing
sunshine through the day. Forecast soundings and MOS guidance
products suggest daytime highs in the middle to some upper 70 degree
readings, a good 5 to as much as 10 degrees above our normal highs.
Mainly clear skies and quiet conditions follow for Thursday night
with lows into the lower to middle 50s.

Friday and Saturday: As mentioned, pacific short-wave traversing
through the SW CONUS today will be swinging up into the Ohio
Valley/lower Great Lakes region by Friday, driving an area of low
pressure through that area. This will drive another cold front
through the SE states later Friday night through Saturday morning.
Respectable S/SW flow and moisture transport out of the Gulf and up
along the boundary will likely lead to another round of showers and
some thunderstorms developing in the Gulf Coast states that will be
pressing into our area later Friday afternoon into Saturday morning.
Still a few days out, but current guidance shows a decent ribbon of
instability pressing through our area overnight Friday night/
Saturday morning, in the presence of 40 to 50 knot bulk shear
values. Once again, not out of the question we could get a few
stronger storms during that time, and the most recent SPC Day3
outlooks already places this area in a marginal risk. Will of course
need to keep an eye on the potential over the next few forecast
cycles.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
GFS guidance suggests the potential of a final trailing piece of
short-wave energy sliding through the SE states within the mean
upper trough position later Saturday night into Sunday. This could
help maintain a bit of post-frontal shower activity across the area
through Saturday night. Will see how that goes. But larger scale
upper level ridging and substantial surface high pressure build into
the region Sunday and into next week, leading to dry weather for the
first half of the week. Next chance for any precip will come next
Wednesday.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
18Z TAFs: A warm front will lift north through the area into
this evening. The front will bring brief thunderstorms to the
area, mainly to KCHS/KJZI, which is where we have TEMPOs.
Otherwise, SHRA will prevail into the evening. MVFR is expected
to prevail at KSAV through daybreak Thursday, followed by
clearing conditions. For KCHS/KJZI, MVFR is expected
to prevail into this evening, then become IFR. The IFR should
prevail through daybreak Thursday, followed by clearing
conditions.

Extended Aviation Outlook: Conditions will trend back to VFR on
Thursday and remain in place into Friday, although some late
night/morning fog is possible early Friday morning. Additional
flight restrictions are possible again later Friday into Saturday
with another cold front that will pass through the region.

&&

.MARINE...
Tonight: A warm front will lift north through the area this
evening. After the front moves through, the Small Craft
Advisories out for the Charleston County waters and the GA
waters beyond 20 nm for seas until 7 PM should expire. Expect
south to southeast winds this evening around 10 kt, veering to
the southwest 10-15 kt after midnight. Seas will subside to 3-4
ft within 20 nm and 4-5 ft for the GA waters beyond 20 nm by
daybreak Thursday.

Extended Marine Outlook: High pressure will be returning to the
region on Thursday leading to more of an offshore flow and
diminishing seas. Another cold front will move through the region
late Friday night into Saturday leading to increasing S/SW flow and
a risk for marginal Small Craft Advisories in the coastal waters.
Some sea fog is possible ahead of the front during this time. But
high pressure and drier air rebuild into the region for Sunday
onward with no significant marine impacts anticipated at this
time.

Rip Currents: A Moderate Risk of rip currents continues at all
of our beaches through this evening.

Swell waves, and astronomical influences may lead to a Moderate
Risk of rip currents at Lowcountry/GA beaches on Friday.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory until 7 PM EDT this evening for AMZ350-
     374.

&&

NEAR TERM...
SHORT TERM...TBA
LONG TERM...TBA
AVIATION...TBA
MARINE...TBA
Hazardous weather outlook, Mar 16, 3:42 PM EDT, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
342 PM EDT Wed Mar 16 2022

GAZ117-119-139-141-SCZ048>051-171945-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
342 PM EDT Wed Mar 16 2022

...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk for Rip Currents.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Rip Currents: There is a Moderate Risk on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052-
171945-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Tidal Berkeley-
342 PM EDT Wed Mar 16 2022

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-171945-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
342 PM EDT Wed Mar 16 2022

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, Mar 16, 12:48 PM EDT, 5 hours 35 minutes before
Special Weather Statement
National Weather Service Charleston SC
1248 PM EDT Wed Mar 16 2022

GAZ088-SCZ040-161715-
Screven-Allendale-
1248 PM EDT Wed Mar 16 2022

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN AND ALLENDALE
COUNTIES...

At 1247 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Burtons Ferry Landing, or 8 miles northeast
of Sylvania, moving northeast at 30 mph.

HAZARD...up to nickel sized hail.

SOURCE...Radar Indicated.

IMPACT...Minor damage to plants, trees and crops is possible. Damage
         to windshields is unlikely.

Some locations in the path of this storm include...
Allendale, Fairfax, Sycamore, Ulmer, Seigling, Millett, Martin and
Appleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3311 8137 3311 8129 3312 8124 3312 8120
      3307 8114 3274 8147 3282 8165 3315 8151
TIME...MOT...LOC 1647Z 215DEG 25KT 3284 8153

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<45 MPH

SPR
Local storm report, Mar 16, 1:55 PM EDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
155 PM EDT WED MAR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     HAIL             2 NW ALLENDALE          33.02N  81.33W
03/16/2022  E0.75 INCH       ALLENDALE          SC   PUBLIC

            A BUSINESS REPORTED DIME SIZE HAIL. TIME ESTIMATED FROM
            RADAR.

&&

EVENT NUMBER CHS2200257

CPM
Local storm report, Mar 16, 1:56 PM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
156 PM EDT WED MAR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     HAIL             ALLENDALE               33.01N  81.31W
03/16/2022  E0.88 INCH       ALLENDALE          SC   PUBLIC

            A BUSINESS REPORTED NICKEL SIZE HAIL. TIME ESTIMATED
            FROM RADAR.

&&

EVENT NUMBER CHS2200258

CPM
Local storm report, Mar 16, 2:05 PM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
205 PM EDT WED MAR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     HAIL             7 SW APPLETON           32.96N  81.43W
03/16/2022  E0.25 INCH       ALLENDALE          SC   PUBLIC

            A BUSINESS REPORTED PEA SIZE HAIL. TIME ESTIMATED FROM
            RADAR.

&&

EVENT NUMBER CHS2200259

CPM
Special weather statement, Mar 16, 2:11 PM EDT, 4 hours 12 minutes before
Special Weather Statement
National Weather Service Charleston SC
211 PM EDT Wed Mar 16 2022

GAZ101-SCZ047-161845-
Effingham-Inland Jasper-
211 PM EDT Wed Mar 16 2022

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM AND JASPER
COUNTIES...

At 211 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Rincon, or near Godley Station, moving
northeast at 25 mph.

HAZARD...excessive cloud to ground lightning.

SOURCE...Radar Indicated.

IMPACT...All outdoor activities should cease. Move indoors
         immediately.

Some locations in the path of this storm include...
Ridgeland, Rincon, Hardeeville, Purysburgh, Grahamville, Ebenezer,
Old House and Tillman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3248 8087 3221 8113 3223 8115 3224 8119
      3224 8124 3228 8126 3256 8126
TIME...MOT...LOC 1811Z 203DEG 23KT 3225 8120

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<45 MPH
Special weather statement, Mar 16, 6:16 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Charleston SC
616 PM EDT Wed Mar 16 2022

GAZ087-088-162300-
Jenkins-Screven-
616 PM EDT Wed Mar 16 2022

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN AND JENKINS
COUNTIES...

At 615 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Millen, moving northeast at 15 mph.

HAZARD...up to nickel sized hail.

SOURCE...Radar Indicated.

IMPACT...Minor damage to plants, trees and crops is possible. Damage
         to windshields is unlikely.

Some locations in the path of this storm include...
Millen, Emmalane, Perkins and Scarboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3279 8210 3292 8201 3292 8195 3295 8186
      3294 8183 3295 8182 3291 8176 3295 8171
      3294 8169 3268 8189
TIME...MOT...LOC 2215Z 218DEG 12KT 3282 8192

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<45 MPH

Adam

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 11:38 AM EDTSpecial Weather StatementCHSChatham37 min
Mar 16, 12:13 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler, Jenkins, Screven47 min
Mar 16, 12:50 PM EDTSevere Thunderstorm WarningCHSScreven55 min
Mar 16, 6:16 PM EDTSpecial Weather StatementCHSJenkins44 min
Mar 16, 6:56 PM EDTSevere Thunderstorm WarningCHSScreven49 min
Mar 16, 7:44 PM EDTSpecial Weather StatementCHSScreven46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.